# SDR IPXA2023012090085

- Difficulty date: January 4, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 32,570 hours, 19,990 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N51931
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1#1 ENGINE INSIDE O/B FWD PYLON DOOR 433BL BOTTOM RIM IS BULGINGREMOVED SKIN PANEL PER SRM 51-40-02-0G, REMOVED CORROSION AT SKIN PANEL PER SRM 54-50-01-1A DETAIL V ORIG THICKNESS 0.188 AFTER BLENDED THICKNESS IS 0.169 FOUND IN LIMITS PER SRM 54-50-01-1A PERFORMED SHOT PENNING AT SKIN PANEL PER SRM 51-20-06. INSTALLED SKIN PANEL PER SRM 51-40-02-0G
